RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 4, Pages 22–34 (Mi faa428)  

This article is cited in 14 scientific papers (total in 14 papers)

Support Varieties for Quantum Groups

V. V. Ostrik

Independent University of Moscow

DOI: https://doi.org/10.4213/faa428

Full text: PDF file (1382 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:4, 237–246

Bibliographic databases:

UDC: 517.9
Received: 29.12.1997

Citation: V. V. Ostrik, “Support Varieties for Quantum Groups”, Funktsional. Anal. i Prilozhen., 32:4 (1998), 22–34; Funct. Anal. Appl., 32:4 (1998), 237–246

Citation in format AMSBIB
\Bibitem{Ost98}
\by V.~V.~Ostrik
\paper Support Varieties for Quantum Groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 4
\pages 22--34
\mathnet{http://mi.mathnet.ru/faa428}
\crossref{https://doi.org/10.4213/faa428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1678854}
\zmath{https://zbmath.org/?q=an:0981.17010}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 4
\pages 237--246
\crossref{https://doi.org/10.1007/BF02463206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081453400003}


Linking options:
  • http://mi.mathnet.ru/eng/faa428
  • https://doi.org/10.4213/faa428
  • http://mi.mathnet.ru/eng/faa/v32/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ostrik, “Razmernosti kvantovannykh naklonnykh modulei”, Mosc. Math. J., 1:1 (2001), 65–71  mathnet  crossref  mathscinet  zmath
    2. Ostrik, V, “Cohomology of subregular tilting modules for small quantum groups”, Compositio Mathematica, 132:3 (2002), 283  crossref  mathscinet  zmath  isi  scopus
    3. Nakano, DK, “Support varieties for algebraic groups”, Journal fur Die Reine und Angewandte Mathematik, 547 (2002), 15  crossref  mathscinet  zmath  isi
    4. Bezrukavnikov, R, “Cohomology of tilting modules over quantum groups and t-structures on derived categories of coherent sheaves”, Inventiones Mathematicae, 166:2 (2006), 327  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Erdmann, K, “The Avrunin and Scott theorem and a truncated polynomial algebra”, Journal of Algebra, 299:1 (2006), 344  crossref  mathscinet  zmath  isi  scopus
    6. Benson, DJ, “Support varieties for Weyl modules over bad primes”, Journal of Algebra, 312:2 (2007), 602  crossref  mathscinet  zmath  isi  scopus
    7. Pevtsova, J, “Varieties for Modules of Quantum Elementary Abelian Groups”, Algebras and Representation Theory, 12:6 (2009), 567  crossref  mathscinet  zmath  isi  scopus
    8. Feldvoss J., Witherspoon S., “Support Varieties and Representation Type of Small Quantum Groups”, International Mathematics Research Notices, 2010, no. 7, 1346–1362  crossref  mathscinet  zmath  isi  elib  scopus
    9. Cooper B.J., “On the support varieties of tilting modules”, J Pure Appl Algebra, 214:11 (2010), 1907–1921  crossref  mathscinet  zmath  isi  elib  scopus
    10. Drupieski Ch.M., “On Injective Modules and Support Varieties for the Small Quantum Group”, Int Math Res Not, 2011, no. 10, 2263–2294  mathscinet  zmath  isi  elib
    11. Drupieski Ch.M., Nakano D.K., Parshall B.J., “Differentiating the Weyl generic dimension formula with applications to support varieties”, Adv Math, 229:5 (2012), 2656–2668  crossref  mathscinet  zmath  isi  elib  scopus
    12. Bendel Ch.P., Nakano D.K., Parshall B.J., Pillen C., “Introduction”, Mem. Am. Math. Soc., 229:1077 (2014), VII+  mathscinet  isi
    13. Friedlander E.M., “Support Varieties For Rational Representations”, Compos. Math., 151:4 (2015), 765–792  crossref  mathscinet  zmath  isi  elib  scopus
    14. Hardesty W.D., “On Support Varieties and the Humphreys Conjecture in Type a”, Adv. Math., 329 (2018), 392–421  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:261
    Full text:105
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020